# SDR QXEA200602902

- Difficulty date: October 20, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - THERE ARE TWO SMOKING RIVETS ON THE LEFT WING TOP SKIN AT STATION 165 JUST INBOARD OF THE SPOILER.  REPAIRED IAW SRM 51-42-06.
